# SDR CA131210001

- Difficulty date: December 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 11,848 hours
- Engine: Garrtt TFE73122B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Case
- Part number: 30713213
- Condition: Cracked
- Location: Gearbox
- Part time: 12,382 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION OF THE ENGINE GEARBOX IT WAS NOTED THAT THE OIL FILTER HOUSING ASSY LOWER MOUNTING STUD EAR WAS CRACKED.  REPLACED THE AFT GEARBOX HOUSING CASE.
